MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO 01.26.45.0046 ACETABULAR SHELL CC TRIO Ø 46; HIP ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO 01.26.45.0046 ACETABULAR SHELL CC TRIO Ø 46; HIP ACETABULAR CUP
Catalog Number 01.26.45.0046
Medical Device Problem Codes Osseointegration Problem (3003); Unintended Movement (3026)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 02/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 february 2024 lot 160097: (b)(4) items manufactured and released on 29-apr-2016.Expiration date: 2021-04-03.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs director: revision of the cup 7 years and 7 months after index surgery due to malposition of the cup and it went through the inner wall of the acetabulum.According to report, the cup became loose and then protruded in the acetabular wall.Post-op images after the index surgery were not provided.Lack of information and history prevents a thorough analysis to be performed.Progressive migration of the cup after almost 8 years is a rather unusual event, however it may be a consequence of aseptic loosening, a phenomenon described in literature, whose causes often remain undetermined.No reason to suspect a faulty device.
 
Event or Problem Description
At 7 years and 7 months post primary the cup protruded in the acetabular wall leading to cup dissociation from the acetabular bone.The surgeon revised successfully all the acetabular components and the ball head.

Brand Name
CUP: VERSAFITCUP CC TRIO 01.26.45.0046 ACETABULAR SHELL CC TRIO Ø 46
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18892728
Report Number3005180920-2024-00119
Device Sequence Number7598280
Product Code LZO
UDI-Device Identifier07630030807749
UDI-Public07630030807749
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2021
Device Catalogue Number01.26.45.0046
Device Lot Number160097
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Initial Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown